Posted 5/8/2009 10:05 AM (GMT -7)
I started herxing within 15 minutes of my first IV infusion of Rocephin - the exact same symptoms you are describing. Since I had to have my first infusion at the hospital, they made me stay an extra 2 hours afterwards because I could hardly walk (thank goodness my mom was with me during this and drove me home). My symptoms were dizziness, palpitations and brain fog.
It is guess work. I've been on IV Rocephin since February. Just had doxy added (Ehrlichia) - and now the herxing is back in full force. Before the doxy, I went through herxing "cycles" - like a week of herx, a few days feeling a little better.
There is no quick remedy unfortunately - I was told it could take months before I would even start to feel any better. I'm finishing my 3rd month at the end of May and I'm still not in good shape at all. The worst part for me is the Lyme rage, exacerbated anxiety and depression. I can't shake it. Now the doxy is making me sick to my stomach (I do take probiotics & diflucan) on top of the herxing. The next course of action, depending on how I do after 60-90 days on doxy is to try Tindemax to break open the cyst form, but doc thinks the herx could be too dangerous for me right now on Tindemax. My CD57 is a 16 and she wants it to be at least 25 before going to Tindemax.
Sorry for rambling - and I don't mean to discourage, just being honest.